MAUDE Adverse Event Report: TELEFLEX, INC. / ARROW INTERNATIONAL, INC. ARROW ENDURANCE CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC

TELEFLEX, INC. / ARROW INTERNATIONAL, INC. ARROW ENDURANCE CATHETER; CATHETER, INTRAVASCULAR, THERAPEUTIC
Model Number IPN037859
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 11/05/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During the placement of an arrow endurance peripheral catheter, it was noted that the catheter appeared to have broken off inside the patient.The physician was notified.X-ray of left upper arm did not note any foreign bodies.Vein appeared to have phlebitis, and physician believed he noted fragment on ultrasound.Patient taken to the operating room for exploration and intervascular foreign body removal.No foreign body found.Patient continues to be treated for admitting diagnosis of intercerebral hemorrhage.

Brand Name
ARROW ENDURANCE CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
TELEFLEX, INC. / ARROW INTERNATIONAL, INC.
MDR Report Key8078103
Report NumberMW5081359
Device Sequence Number1446752
Product Code FOZ
UDI-Device Identifier10801902132908
UDI-Public(01)10801902132908
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model NumberIPN037859
Device Catalogue NumberEDC-00620
Device Lot Number14F18G0422
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;